Couldn't find what you looking for?

TRY OUR SEARCH!

I had an abortion ( please, don't judge) and had the Mirena IUD inserted right after. I had to wait about 5 weeks until I finally stopped bleeding due to the abortion. Its been two months after my IUD insert and I just got a light "period". I thought it was my period because the blood had stopped after a week like a normal cycle. The blood was very light- almost looked like I wasn't on my period, almost like spotting. The day after my "period" ended, I wiped and saw blood just like it was before. I've been bleeding for about two weeks now. Someone please shed some light on this for me. I'm so confused.

 

*I have had unprotected sex with  my one and only partner when the bleeding stopped after 5 weeks.

Loading...

I did the exact same thing on May 7th. I had awful cramping for about 4 days after. I was given vicodin and strong dose of ibuprofen as a prescription afterwards. I took the vicodin for about a week, but then was tired of being tired and not being able to do anything.. I had a lot of spotting, but not enough to call it bleeding for about 8 days. After that i stopped having any symptoms for about 3 days, and then it started a full blown period. I thought that was normal, but now I have to continually wear a panty liner. My spotting as just gotten worse and I have cramps starting around 5pm everyday. 

I keep reading all of these forums because I thought it was supposed to get better and stuff, but all of the things that other women are putting on here is kinda scaring me.. I am obviously sexually active and my boyfriend and I are tired of waiting. More importantly however, I am tired of bleeding and not feeling like a normal person. 

Reply

Loading...